This combination of medications is typically used under the direction of a specialist only. Some psychiatrists will not prescribe this combination of medications beacsue of side effects..
The first drug, an anti psychotic, can cause TD. The second, and antidepressant, does not. However, I must say that this drug combination has been questioned by many doctors in several countries; and in some, like Denmark, is under consideration to be banned due to a great many unwanted side effects.
I would recommend talking further with your prescribing doctor as this combination is not a typically recommended one. Steven
This drug is a benzodiazepine. It causes the neurotransmitter GABA to be increased in the amount that is absorbed. GABA slows things down neurologically speaking. And, this medication is very fast acting. It is generally effective at controlling seizures and tends to be used psychologically to control fear and anxiety. It also controls unwanted movements that occur when anti psychotics are prescribed.
Side effects increase with long term use and with higher dosages. Serious ones, the ones that tend to bother people the most include: dependency on the drug. (This can be very serious as long term use of benzodiazepines can be highly addictive and habit forming.) Low dosages limit this however and most people who take it for psychiatric reasons are on lower doses.
Short term memory loss is common as well. The most serious side effects seem to be more in line with allergy reactions to the medication: Hives, swelling and shortness of breath can occur in a reaction to this medication.
Overall however, this drug is much less involved in terms of side effects than the drugs we discussed before. Steven